# SDR AALA201711019018

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON G4 GALLEY WEB PAN TOP STRAP BETWEEN FUSELAGE STATIONS 1016 AND 1021 AT RBL3.  REMOVED AND REPLACED STRAP PER AARD 51-00-05-1 AND DRAWING 147A5714-3.
